MathSciNet Relay Station
MathSciNet bibliographic data
MR1456158 57R57 (57N13)
Akbulut, Selman; Matveyev, Rostislav Exotic structures and adjunction inequality. Turkish J. Math. 21 (1997), no. 1, 47–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement